MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number NTLC75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a pancreaticoduodenectomy, the device could be used without issues at the first firing during the initial duodenal transection, but the firing knob became stiff and did not move at the second firing during the gastric body transection.The doctor tried to advance the knife several times, but it did not move and the knife did not reach the stomach body.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/24/2026.D4 batch # 757d69.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the ntlc75 device was received with no apparent damage and with a reload present.The reload was received with the proximal 3 driver up and the swing tab was noted to be broken, making the reload nonfunctional.In addition, the reload was also damaged in the reload shroud at the same side where the remaining portion of the swing tab is placed.The device was tested for functionality with a test reload and it fired, cut, and formed all the staples as intended.The staple line and cut line were complete and the staples meet the staple form release criteria.It is possible that the damage on the swing tab was due to the reload was not properly loaded into the device, causing the damage to the swing tab and not allowing the device to fire.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure that the device meets the required specifications prior to shipment.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 757d69, and no non-conformances related to the reported complaint condition were identified.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50407418
Report Number3005075853-2026-07028
Device Sequence Number21488204
Product Code GDW
UDI-Device Identifier10705036002628
UDI-Public(01)10705036002628(17)301231(10)870D04
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC75
Device Lot Number870D04
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown